# SDR DALA2021102606616

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,672 hours, 36,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA Y=927 AND L-30, AFT CARGO COMPARTMENT. SUMMARY OF NRC 00222: CORROSION LEVEL 2, FRAME AT STA Y=927 AND L-30 WAS REPAIRED PER B-717-200 SRM 53-20-07-2R REPAIR 3 AND ER/ A 594977-14 REV. ORIGINAL. ACCOMPLISH SECTION II INITIAL INSPECTION WITHIN 24999 FLIGHT CYCLES AFTER 23OCT21 AND REPEAT WITHIN EVERY 6500 FLIGHT CYCLES THEREAFTER. UNDER LOG PAGE 1993520. ASSOCIATED ER/A 00-594977 ADDED FOR AC 9570. (LP #1995154)
